# SDR 9806391155

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT, THE NR 3 ENGINE COMPRESSOR STALLED WHEN THE POWER LEVER WAS RETARDED.  THE ENGINE ROLLED BACK AND THE EGT BEGAN TO RISE.  EGT CLIMBED TO 810C AND THE ENGINE WAS SHUT DOWN.  THE COM PROCEDURE WAS FOLLOWED AND A SUCCESSFUL RESTART WAS ACCOMPLISHED.  THE ENGINE PERFORMED NORMALLY FOR THE REMAINDER OF THE FLIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE AND THE NR 3 ENGINE WAS CHANGED.
